MAUDE Adverse Event Report: Angiomed GmbH & Co. Medizintechnik KG Venovo Venous Stent

Angiomed GmbH & Co. Medizintechnik KG Venovo Venous Stent
Catalog Number VENUM14120
Medical Device Problem Codes Loss of or Failure to Bond (1068); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: h.4.Device manufacture date: unknown.Manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in used condition with activated deployment mechanism, and the stent is loaded without tip to sheath gap.Inside grip, the force transmitting adhesive joint of the slide block is loose which made a stent deployment impossible.In this case only limited information was provided.Based on the investigation of the provided information, the investigation is closed as confirmed for failure of an adhesive joint inside grip and subsequent deployment failure.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout deployment as found sufficiently described.The instructions for use (ifu) state: 'if excessive force is felt during stent deployment, do not force the delivery system.Remove the delivery system and replace with a new unit.' and 'predilation of chronic lesions with a balloon dilatation catheter is recommended'.Regarding accessories the ifu state: '(.) 8f introducer for stent diameters of 10 mm and 12 mm - 9f introducer for a stent diameter of 14 mm - 10f introducer for stent diameters of 16 mm, 18 mm and 20 mm - 0.035 inch diameter guidewire (.)'.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using a venovo venous stent in the iliac vein via femoral access.During the procedure, it was reported that the stent failed to deploy as intended.The procedure was subsequently completed using another venovo venous stent.The patient was reported to be in good condition, and there was no reported patient injury.

Brand Name
Venovo Venous Stent
Common Device Name
Venous Stent
Manufacturer (Section D)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
Angiomed GmbH & Co. Medizintechnik KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50850444
Report Number9681442-2026-00221
Device Sequence Number18648280
Product Code QAN
UDI-Device Identifier00801741103452
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM14120
Device Lot NumberANJX1800
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown